On some generalizations of Ramanujan continued fraction identities

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On some generalizations of Ramanujan continued fraction identities. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 97 (1-3). pp. 31-43. ISSN 0253-4142

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1007/BF02837811
Item Type: Article
Additional Information: Unmapped bibliographic data: DA - 1987/12// [EPrints field already has value set] LA - English [Field not mapped to EPrints]
Subjects: Physical Sciences > Mathematics
Divisions: PG Campuses > Manasagangotri, Mysore > Mathematics
Depositing User: Users 31 not found.
Date Deposited: 07 May 2013 05:47
Last Modified: 24 Aug 2013 07:08
URI: http://eprints.uni-mysore.ac.in/id/eprint/8623

Actions (login required)

View Item View Item